MAUDE Adverse Event Report: FHC, INC. WAYPOINT STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

FHC, INC. WAYPOINT STEREOTACTIC SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number MP-KIT-P-EO
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a mp-kit-p-eo (multioblique (pmt) waypoint stereotactic system, physician found the platform was labeled with the incorrect depth numbers.There was no harm to patient as physician identified the issue and proceeded accordingly.

Brand Name
WAYPOINT STEREOTACTIC SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
MDR Report Key12160501
Report Number3002250546-2021-00002
Device Sequence Number11690682
Product Code HAW
UDI-Device Identifier00873263005965
UDI-Public00873263005965
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP-KIT-P-EO
Device Catalogue NumberMP-KIT-P-EO
Device Lot Number300185
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1